# SDR UPS00832930

- Difficulty date: June 7, 2000
- Submitted: June 22, 2000
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 76,822 hours, 23,635 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, LT WING STRINGER 64 IS CRACKED.  PERFORM DC8 S/B 57-100 REV 1 DOUBLER REPAIR AS REQUIRED.  FABBED DOUBLER AND FILLER IAW EO DC8 5730-9004.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8.  INSTALLED DOUBLER REPAIR IAW DC8 SRM 51-1-20 & 51-1-15.
